Pennsylvania, 2009

Hail and Damaging Winds in Pennsylvania, March 29, 2009

March 29, 2009 · NWS CTP · 21 events in 4 counties and zones

Severe thunderstorms produced large hail and damaging winds across portions of the Lower Susquehanna Valley during the afternoon and evening hours.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$1.1 million
Crop damage
None recorded
Events
21

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CTP wrote it up.

Severe thunderstorms produced large hail and damaging winds across portions of the Lower Susquehanna Valley during the afternoon and evening hours.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before the first event at Mar 29, 2:31 PM EST, 17 minutes earlier.

Area forecast discussion, Mar 29, 2:31 PM EST, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
331 PM EDT SUN MAR 29 2009

.SYNOPSIS...
LOW PRESSURE WILL TRACK NORTH OF PENNSYLVANIA TODAY...DRAGGING A
COLD FRONT THROUGH THE STATE. A RIDGE OF HIGH PRESSURE WILL BUILD
INTO THE AREA LATE MONDAY AND TUESDAY. HOWEVER...AN ACTIVE WEATHER
PATTERN WILL CONTINUE THIS WEEK WITH STORM SYSTEMS LIKELY AFFECTING
THE STATE WEDNESDAY AND FRIDAY.

&&

.NEAR TERM /UNTIL 8 AM MONDAY MORNING/... SURFACE LOW MOVING EAST
OF LAKE HURON AS UPPER LOW SPINS THROUGH NORTH CENTRAL OHIO.
OCCLUDED FRONT MOVING INTO CENTRAL PA AT THIS TIME. CONVECTION
FIRING UP OVER NORTHERN MARYLAND AND MOVING NORTHEAST INTO MY
SOTHEAST ZONES. DEWPOINTS IN THE MID 50S TO LOW 60S OVER SOUTHEAST
PA AND HAVE SEEN A LINE DEVELOP AS IT MOVES INTO THE JUICY AIR.

AS THIS FEATURE EXITS THE STATE TO THE EAST OVERNIGHT...WINDS FROM
925 MB TO 700 MB SHIFT TO THE WEST THEN NORTHWEST BY 12Z. NAM12
INDICATES PRECIPITATION HUGGING LAKE ERIE AS THE WINDS SHIFT TO
THE WEST. TEMPERATURES ALOFT WOULD SUPPORT LAKE EFFECT SNOW
SHOWERS EVENTUALLY MOVING INLAND TO THE HIGHER ELEVATIONS OF THE
LAURELS BETWEEN MIDNIGHT AND 8 AM. AMOUNTS SHOULD BE AROUND AN
INCH. WINDS WILL INCREASE AND A WIND ADVISORY HAS BEEN POSTED FOR
THE LAUREL MOUNTAINS FROM 11 PM FOR GUSTS TO 50 MPH.

&&

.SHORT TERM /8 AM MONDAY MORNING THROUGH TUESDAY NIGHT/... MUCH
COOLER AIR WRAPPING BEHIND THE TRIPLE POINT LOW WILL APPROACH FROM
THE OHIO VALLEY LATE TDY WITH A RETURN TO A WINTERLIKE LAKE EFFECT
REGIME TONIGHT AND MONDAY. OROGRAPHICALLY ENHANCED LAKE EFFECT
SHRA WILL CHANGE TO SHSN OVR THE ALLEGHENIES TONIGHT AS 850 MB
TEMPS FALL TO ARND -9C. TYPICAL FOR THE TIME OF YEAR...WARM GRND
TEMPS SHOULD LIMIT SNOW ACCUMS IN THE VALLEYS. HOWEVER...FEEL UP
TO AN INCH OR SO IS LIKELY BY MONDAY MORNING ALONG THE RIDGETOPS
OF NW PA AND THE LAUREL HIGHLANDS.

I INCREASED THE WESTERLY WINDS FOR LATE TONIGHT/EARLY MONDAY AS WE
SEE THE DESCENDING...THERMALLY DIRECT BRANCH/LEFT ENTRANCE REGION
OF THE UPPER JET BECOMING LOCATED ACROSS SOUTHERN PENN AND THE
LAUREL HIGHLANDS. GUSTS AROUND 45 MPH ARE POSSIBLE... ESPECIALLY
ACROSS THE LAURELS WHERE KJST NAM BUFKIT PROFILE SHOWS THE 45 TO
50 KT ISOTACH EXTENDING AS LOW AS 1.2-1.5 KFT AGL BETWEEN 06Z-12Z
MONDAY. THIS MAY REQUIRE WIND ADVISORY ISSUANCE IN THAT AREA.

TRANQUIL AND MILDER WX SHOULD FOLLOW FOR TUESDAY...AS HIGH PRES RIDGE
BUILDS OVR THE STATE. A BIT OF HIGH CLOUDS MAY BEGIN SPILLING OVR
UPPER RIDGE AHEAD OF NEXT STORM SYSTEM. HOWEVER...MSUNNY SKIES SHOULD
SUFFICE WITH HIGHS REBOUNDING TO NR 60F BASED ON MODEL SOUNDINGS.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
MINIMAL SPREAD AMONGST ENSEMBLE MEMBERS MID-WEEK...WHICH POSES
HIGH CONFIDENCE IN MID LVL TROUGH INTO THE CENTRAL PLAINS WITH A
RIDGE FOCUSED ACROSS NEW ENGLAND. EXPECT A WEAK INFLUENCE FROM
THIS RIDGE TO IMPACT MID-ATLANTIC REGION. UPPER LVL FLOW SHUD TAKE
MID-WEEK SHORTWAVE ACROSS GRT LKS REGION LAYING OUT A WEAK FRONTAL
BNDRY SE THRU MID-ATLANTIC REGION. OPER GFS PAINTS A SECONDARY LOW
DEVELOPING IN WAKE OF MID-WEEK SYSTEM...AND BRINGS IT TOWARDS MID-
ATLANTIC. MID-ATLANTIC SHUD REMAIN ON THE UPSLOPE OF AN 850MB
THERMAL TROUGH...AIDING IN TEMPS REMAINING NEAR SEASONAL CONDS
THRU EXTENDED PERIOD. THE QUESTION ARISES IF WE BECOME CAD IN THE
THUR-FRI PERIOD WITH A LGT ONSHORE FLOW BTWN SYSTEMS.

TROUGH AXIS QUICKLY SWINGS NE FRI-SAT ALLOWING WEAK SFC RIDGE TO
SLIDE IN BEHIND IT...CONF IS MARGINAL GIVEN INCREASING SPREAD
AMONGS GEFS MEMBERS.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
CONSID LLVL MOISTURE HAS PRODUCED AREAS OF IFR AND ISOLATED LIFR
CIGS AND VSBYS FOR CENTRAL PA AIRFIELDS. SAT IMAGERY INDICATES
EXTENSIVE CLOUD COVER BUT A FEW BREAKS SHOWING UP NOW IN CENTRAL
AREAS. MIXING COULD RAISE CIGS THIS AFTN. EXPECT A BAND OF HEAVIER
CONVECTIVE SHOWERS TO DEVELOP INVOF KMDT/KMUI THIS AFTN THEN SLIDE
E AS THE FRONT PASSES BTWN 18 AND 22Z...WITH EVEN A CHANCE FOR
SOME THUNDERSTORMS. MVFR CIGS RETURN TO THE WEST WITH RAIN/SNOW
SHOWERS TURNING TO PLAIN SHSN IN THE UPSLOPE AREAS OF THE WRN MTS.

OUTLOOK...
MON...MVFR CIGS WEST LIFTING/CLEARING LATE. VFR CENTRAL/EAST.
TUE-THU...MAINLY VFR. SCT LGT SHRA TUE NIGHT INTO WED NIGHT.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 11 PM THIS EVENING TO 11 AM EDT MONDAY FOR
PAZ024-033.

&&

SYNOPSIS...FITZGERALD
NEAR TERM...DANGELO
SHORT TERM...FITZGERALD
LONG TERM...BEACHLER
AVIATION...DANGELO/BEACHLER
Hazardous weather outlook, Mar 29, 1:19 PM EST, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
219 PM EDT SUN MAR 29 2009

PAZ004>006-010>012-017>019-025>028-034-037-041-042-045-046-049>053-
301830-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-
BEDFORD-TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-
SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-
219 PM EDT SUN MAR 29 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

PAZ024-033-301830-
CAMBRIA-SOMERSET-
219 PM EDT SUN MAR 29 2009

...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 11 AM EDT
MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

PAZ035-036-056>059-063>066-301830-
FULTON-FRANKLIN-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-
YORK-LANCASTER-
219 PM EDT SUN MAR 29 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE REGION LATE THIS
AFTERNOON AND EARLY THIS EVENING. SOME OF THESE STORMS WILL
PRODUCE GUSTY WINDS AND SMALL HAIL. A FEW OF THESE STORMS COULD
EVEN TURN SEVERE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

DANGELO

In the hours before

Special weather statement, Mar 29, 1:03 PM EST, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
203 PM EDT SUN MAR 29 2009

PAZ026-035-291830-
FULTON PA-HUNTINGDON PA-
203 PM EDT SUN MAR 29 2009

...A STRONG THUNDERSTORM WILL AFFECT EASTERN FULTON AND SOUTHEASTERN
HUNTINGDON COUNTIES...

AT 202 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTHEAST
OF BREEZEWOOD...MOVING NORTHEAST AT 45 MPH.

WIND GUSTS TO 40 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR SIDELING HILL REST AROUND 210 PM...FORT
LITTLETON AROUND 215 PM...THREE SPRINGS AROUND 225 PM AND SHADE GAP
AROUND 230 PM.

THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 172
AND 186.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE
522.

FORECASTER: DANGELO
Special weather statement, Mar 29, 1:45 PM EST, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
245 PM EDT SUN MAR 29 2009

PAZ036-064-291930-
ADAMS PA-FRANKLIN PA-
245 PM EDT SUN MAR 29 2009

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN FRANKLIN AND
SOUTHWESTERN ADAMS COUNTIES...

AT 243 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HAGERSTOWN...
MOVING NORTHEAST AT 45 MPH.

WIND GUSTS TO 40 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR GREENCASTLE AROUND 255 PM...MARION AROUND 300
PM...ST. THOMAS AROUND 305 PM...CHAMBERSBURG AROUND 310 PM...SCOTLAND
AROUND 315 PM AND ORRSTOWN AROUND 320 PM.

THIS WILL IMPACT I-81 BETWEEN MILE MARKERS 1 AND 25.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
15...ROUTE 30.

MORE THUNDERSTORMS WILL MOVE UP INTO THE AREA THIS AFTERNOON...AND
ALL OF THEM MAY PRODUCE GUSTY WINDS AND HAIL.

FORECASTER: DANGELO
Special weather statement, Mar 29, 2:20 PM EST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
320 PM EDT SUN MAR 29 2009

PAZ057-059-064>066-292015-
ADAMS PA-DAUPHIN PA-LANCASTER PA-LEBANON PA-YORK PA-
320 PM EDT SUN MAR 29 2009

...STRONG THUNDERSTORMS WILL AFFECT EASTERN ADAMS...SOUTHERN
DAUPHIN...SOUTHWESTERN LEBANON...WEST CENTRAL LANCASTER AND WESTERN
YORK COUNTIES THROUGH 415 PM EDT...

AT 314 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 14 MILES
NORTHEAST OF GETTYSBURG...TO GETTYSBURG...TO 13 MILES SOUTH OF
EMMITSBURG...MOVING NORTHEAST AT 35 MPH.

WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THESE
STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

THESE STORMS WILL BE NEAR FRANKLINTOWN AROUND 330 PM...WELLSVILLE
AROUND 340 PM...HIGHSPIRE AROUND 350 PM...HUMMELSTOWN AROUND 400
PM...YORK AROUND 410 PM AND ELIZABETHTOWN AROUND 420 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 240 AND 258...I-83 BETWEEN
MILE MARKERS 10 AND 39...I-283.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE HARRISBURG
AIRPORT CONNECTOR...STATE HIGHWAY 283...ROUTE 15...ROUTE 30...ROUTE
322...ROUTE 422...STATE ROAD 94...STATE ROAD 97.

FORECASTER: LAMBERT

The radar

The Sterling radar (KLWX), 102 km away, was scanning. The volume nearest the first event began at 19:47 UTC.

Open the radar archive at this moment

Event by event

19 hail, 2 thunderstorm wind. Local standard time, as filed.

Hail, York

When
March 29, 2:48 PM EST
Where
York County, 0.69 mi N of Hanover
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
39.810, -76.980

Quarter size hail was reported in Hanover.

Hail, York

When
March 29, 2:55 PM EST to 3:05 PM EST
Where
York County, 0.69 mi S of Adamsville
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
39.870, -76.620

Nickel size hail was reported a few miles southeast of Dallastown. The hail lasted for approximately ten minutes.

Thunderstorm Wind, York

When
March 29, 3:00 PM EST to 3:15 PM EST
Where
York County, 0.4 mi E of Yorkshire to 0.5 mi NW of Hallam
Measured
70 kt (81 mph) estimated gust
Property damage
$115,000
Reported by
Emergency Manager
Coordinates
39.981, -76.662

Dozens of trees and multiple utility poles and power lines were downed by peak wind gusts estimated between 75 and 80 mph. Some trees fell onto houses in the Pleasant Acres Development. A roof was also blown off a storage shed. A storm survey conducted by the National Weather Service determined that the storm damage was caused by straight line winds. The damage started near Route 24/Mount Zion Road and ended near the town of Hallam.

Hail, York

When
March 29, 3:08 PM EST
Where
York County, 0.69 mi S of Adamsville
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
39.870, -76.620

Quarter size hail was reported a few miles southeast of Dallastown. The hail covered the ground.

Hail, York

When
March 29, 3:10 PM EST
Where
York County, 0.87 mi SW of York
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
39.940, -76.730

Nickel size hail was reported a few miles south of York.

Hail, Lancaster

When
March 29, 3:14 PM EST
Where
Lancaster County, 1.48 mi SSW of Elizabethtown
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
40.130, -76.610

Nickel size hail was reported in Bainbridge.

Hail, York

When
March 29, 3:20 PM EST
Where
York County, 0.69 mi S of Adamsville
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
39.870, -76.620

Quarter sized hail was reported near Adamsville. The hail covered the ground.

Hail, Lancaster

When
March 29, 3:23 PM EST
Where
Lancaster County, 1.26 mi ESE of Marietta Afs
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
40.060, -76.550

Golfball size hail reported a few miles northwest of Columbia.

Hail, Lancaster

When
March 29, 3:30 PM EST
Where
Lancaster County, 1.38 mi S of Old Line
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
40.160, -76.450

Nickel size hail was reported just west of Manheim. The hail covered the ground.

Hail, Lancaster

When
March 29, 3:30 PM EST
Where
Lancaster County, 1.38 mi S of Old Line
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
40.160, -76.450

Quarter size hail was reported just west of Manheim.

Hail, Lancaster

When
March 29, 3:35 PM EST
Where
Lancaster County, White Oak
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
40.220, -76.400

Penny size hail was reported a few miles north of Manheim.

Hail, Lancaster

When
March 29, 3:40 PM EST
Where
Lancaster County, 0.53 mi W of Lititz
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
40.150, -76.310

Quarter size hail was reported in Lititz.

Hail, Lebanon

When
March 29, 3:45 PM EST
Where
Lebanon County, 0.87 mi SW of Weavertown
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
40.340, -76.410

Penny sized hail was reported near Annville. The hail covered the ground.

Hail, Lancaster

When
March 29, 3:45 PM EST
Where
Lancaster County, Ephrata
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
40.180, -76.180

Nickel size hail was reported a few miles northeast of Akron.

Hail, Lebanon

When
March 29, 3:45 PM EST
Where
Lebanon County, 0.69 mi S of Midway
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
40.310, -76.420

Quarter to golfball size hail was reported just south of Lebanon.

Hail, Lebanon

When
March 29, 3:48 PM EST
Where
Lebanon County, 1.26 mi ENE of Myerstown
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
40.380, -76.300

Nickel size hail was reported near Myerstown.

Hail, Lancaster

When
March 29, 3:50 PM EST
Where
Lancaster County, 0.87 mi SE of Manheim
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
40.160, -76.390

Nickel size hail was reported a few miles northwest of East Petersburg.

Thunderstorm Wind, Lancaster

When
March 29, 3:50 PM EST to 4:00 PM EST
Where
Lancaster County, 1.25 mi ENE of Lititz to Denver
Measured
70 kt (81 mph) estimated gust
Property damage
$1.0 million
Reported by
Emergency Manager
Coordinates
40.157, -76.278

Widespread downburst winds of 70 to 80 mph produced damage from a few miles east-northeast of Lititz to the town of Denver. Several hundred homes and structures sustained moderate to major damage.

Hail, Lancaster

When
March 29, 3:55 PM EST
Where
Lancaster County, 0.69 mi S of Bausman
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
40.020, -76.330

Nickel sized hail was reported near Lancaster.

Hail, Schuylkill

When
March 29, 4:15 PM EST
Where
Schuylkill County, Auburn
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
40.600, -76.100

Quarter size hail was reported in Auburn.

Hail, Schuylkill

When
March 29, 4:37 PM EST
Where
Schuylkill County, 0.52 mi E of Mantz
Measured
0.88 in hail
Reported by
Emergency Manager
Coordinates
40.730, -75.820

Nickel sized hail was reported in Snyders. The report was relayed via the local volunteer fire department.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Pennsylvania in 2009Every state in 2009This day in weather historyWarnings in Pennsylvania, March 2009

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 152706, 152708, 152713, 152709, 152710, 152714, 152829, 152720, 152721, 152729, 152731, 152733, 152737, 152815, 152816, 152817, 152826, 152937, 152819, 152827, 152828.